RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 1, Pages 68–90 (Mi faa626)  

This article is cited in 33 scientific papers (total in 33 papers)

Functional Models for Representations of Current Algebras and Semi-Infinite Schubert Cells

A. V. Stoyanovskiia, B. L. Feiginb

a Independent University of Moscow
b Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1982 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:1, 55–72

Bibliographic databases:

UDC: 512.81
Received: 25.06.1993

Citation: A. V. Stoyanovskii, B. L. Feigin, “Functional Models for Representations of Current Algebras and Semi-Infinite Schubert Cells”, Funktsional. Anal. i Prilozhen., 28:1 (1994), 68–90; Funct. Anal. Appl., 28:1 (1994), 55–72

Citation in format AMSBIB
\Bibitem{StoFei94}
\by A.~V.~Stoyanovskii, B.~L.~Feigin
\paper Functional Models for Representations of Current Algebras and Semi-Infinite Schubert Cells
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 1
\pages 68--90
\mathnet{http://mi.mathnet.ru/faa626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275728}
\zmath{https://zbmath.org/?q=an:0905.17030}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 1
\pages 55--72
\crossref{https://doi.org/10.1007/BF01079010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NW89900006}


Linking options:
  • http://mi.mathnet.ru/eng/faa626
  • http://mi.mathnet.ru/eng/faa/v28/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Stoyanovskii, B. L. Feigin, “A Realization of the Modular Functor in the Space of Differentials and the Geometric Approximation of the Moduli Space of $G$-Bundles”, Funct. Anal. Appl., 28:4 (1994), 257–275  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Odesskii, B. L. Feigin, “Elliptic Deformations of Current Algebras and Their Representations by Difference Operators”, Funct. Anal. Appl., 31:3 (1997), 193–203  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Semikhatov, “Representations of infinite-dimensional algebras and conformal field theory: from $N=2$ to $\widehat{sl}(2\vert1)$”, Theoret. and Math. Phys., 112:2 (1997), 949–987  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Stoyanovskii, “Lie Algebra Deformations and Character Formulas”, Funct. Anal. Appl., 32:1 (1998), 66–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. M. Semikhatov, I. Yu. Tipunin, B. L. Feigin, “Semi-Infinite Realization of Unitary Representations of the $N=2$ Algebra and Related Constructions”, Theoret. and Math. Phys., 126:1 (2001), 1–47  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. A. Loktev, B. L. Feigin, “On the Finitization of the Gordon Identities”, Funct. Anal. Appl., 35:1 (2001), 44–51  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Feigin, B, “Combinatorics of the (sl)over-cap(2) spaces of coinvariants”, Transformation Groups, 6:1 (2001), 25  crossref  mathscinet  isi
    8. B. L. Feigin, E. B. Feigin, “$q$-characters of the tensor products in $\mathbf{sl}_2$-case”, Mosc. Math. J., 2:3 (2002), 567–588  mathnet  mathscinet  zmath
    9. Feigin, B, “Combinatorics of the (sl)over-cap(2) coinvariants: Dual functional realization and recursion”, Compositio Mathematica, 134:2 (2002), 193  crossref  mathscinet  zmath  isi
    10. M. Jimbo, T. Miwa, Y. Takeyama, “Counting minimal form factors of the restricted sine-Gordon model”, Mosc. Math. J., 4:4 (2004), 787–846  mathnet  mathscinet  zmath
    11. Feigin, B, “Schubert varieties and the fusion products”, Publications of the Research Institute For Mathematical Sciences, 40:3 (2004), 625  crossref  mathscinet  zmath  isi
    12. Feigin, E, “Schuberts varieties and the fusion products: The general case”, International Mathematics Research Notices, 2004, no. 59, 3153  crossref  mathscinet  zmath  isi
    13. Capparelli, S, “The Rogers-Selberg recursions, the Gordon-Andrews identities and intertwining operators”, Ramanujan Journal, 12:3 (2006), 379  crossref  mathscinet  zmath  isi
    14. Read, N, “Wavefunctions and counting formulas for quasiholes of clustered quantum Hall states on a sphere”, Physical Review B, 73:24 (2006), 245334  crossref  adsnasa  isi
    15. Kasatani M., Miwa T., Sergeev A.N., Veselov A.P., “Coincident root loci and Jack and Macdonald polynomials for special values of the parameters”, Jack, Hall-Littlewood and Macdonald Polynomials, Contemporary Mathematics Series, 417, 2006, 207–225  crossref  isi
    16. Bernevig, BA, “Generalized clustering conditions of Jack polynomials at negative Jack parameter alpha”, Physical Review B, 77:18 (2008), 184502  crossref  adsnasa  isi
    17. Trupcevic G., “Combinatorial Bases of Feigin-Stoyanovsky's Type Subspaces for (S)Over-Tildel(l+1)(C)”, Vertex Operator Algebras and Related Areas, Contemporary Mathematics, 497, eds. Bergvelt M., Yamskulna G., Zhao W., Amer Mathematical Soc, 2009, 199–211  isi
    18. B. L. Feigin, “Abelianization of the BGG resolution of representations of the Virasoro algebra”, Funct. Anal. Appl., 45:4 (2011), 297–304  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. Feigin B., Jimbo M., Miwa T., “Gelfand-Zetlin Basis, Whittaker Vectors and a Bosonic Formula for the sl(n+1) Principal Subspace”, Publ Res Inst Math Sci, 47:2 (2011), 535–551  isi
    20. Warnaar S.O., Zudilin W., “Dedekind's eta-function and Rogers-Ramanujan identities”, Bull London Math Soc, 44:1 (2012), 1–11  crossref  isi
    21. Gorsky E., Oblomkov A., Rasmussen J., “On Stable Khovanov Homology of Torus Knots”, Exp. Math., 22:3 (2013), 265–281  crossref  isi
    22. Penn M., “Lattice Vertex Superalgebras, I: Presentation of the Principal Subalgebra”, Commun. Algebr., 42:3 (2014), 933–961  crossref  isi
    23. B. L. Feigin, “Commutative Vertex Algebras and Their Degenerations”, Funct. Anal. Appl., 48:3 (2014), 175–182  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    24. Bringmann K., Calinescu C., Folsom A., Kimport S., “Graded Dimensions of Principal Subspaces and Modular Andrews-Gordon-Type Series”, Commun. Contemp. Math., 16:4 (2014), 1350050  crossref  isi
    25. I. Yu. Makhlin, “Characters of the Feigin–Stoyanovsky Subspaces and Brion's Theorem”, Funct. Anal. Appl., 49:1 (2015), 15–24  mathnet  crossref  crossref  zmath  isi  elib
    26. Molev A.I., Mukhin E.E., “Invariants of the Vacuum Module Associated With the Lie Superalgebra Gl(1 Vertical Bar 1)”, J. Phys. A-Math. Theor., 48:31, SI (2015), 314001  crossref  isi
    27. Sadowski Ch., “Principal Subspaces of Higher-Level Standard <(Sl(N))Over Cap>-Modules”, Int. J. Math., 26:8 (2015), 1550053  crossref  isi
    28. Bartlett N., Warnaar S.O., “Hall–Littlewood polynomials and characters of affine Lie algebras”, Adv. Math., 285 (2015), 1066–1105  crossref  mathscinet  zmath  isi  elib  scopus
    29. Feigin B. Makhlin I., “A combinatorial formula for affine Hall–Littlewood functions via a weighted Brion theorem”, Sel. Math.-New Ser., 22:3 (2016), 1703–1747  crossref  mathscinet  zmath  isi  elib  scopus
    30. Kanade Sh., “On a Koszul Complex Related to the Principal Subspace of the Basic Vacuum Module For a(1)((1))”, J. Pure Appl. Algebr., 222:2 (2018), 323–339  crossref  isi
    31. Baranovic I., Primc M., Trupcevic G., “Bases of Feigin-Stoyanovsky'S Type Subspaces For C-l((1))”, Ramanujan J., 45:1 (2018), 265–289  crossref  isi
    32. Trupcevic G., “Presentations of Feigin-Stoyanovsky'S Type Subspaces of Standard Modules For Affine Lie Algebras of Type C-l((1))”, Glas. Mat., 53:1 (2018), 115–121  crossref  mathscinet  zmath  isi  scopus
    33. Primc M., Sikic T., “Leading Terms of Relations For Standard Modules of the Affine Lie Algebras Cn(1)”, Ramanujan J., 48:3 (2019), 509–543  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:558
    Full text:251
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019